CSN Login
Members Online: 11

You are here

lupron

gup
Posts: 1
Joined: Feb 2004

I've been on lupron for 2 years. I've been experiencing severe memory loss, so much so that I wake up confused, not knowing where I am or what I did yesterday or last week. I'll be driving in the car and forget the directions of places I've been thousands of times. My doctor tells me this is a result of depression in combination with the Lupron. Has anyone else had a similar experience?

cooleydd
Posts: 7
Joined: Aug 2000

Yes that is not unusual with Lupron. Suggest that you read "Side Effects from Hormonal therapy" at http://www.prostate-help.org/cahtside.htm .

There is a lot of information on my web site about hormonal therapy see http://tinyurl.com/2tlkc

russwhot
Posts: 13
Joined: Jun 2004

You seem to be knowledgeable about hormone drugs. let me ask you: the side effects of Lupron seem so bad to me that if castration would produce the same effect, I would opt for castration. But, does the postrate cancer community of doctors even do castration? I know Lance Armstrong was castrated and his new girl friend doesn't seem to mind. The technical term is orchiotomy, if that is spelled correctly. Any thoughts, anyone? I still don't know how to start a new message.

orotnom
Posts: 3
Joined: Feb 2004

I was also on lupron for about 3 yrs. Only side affect I experienced were severe night and day sweats. Took almost 1-1/2 yrs for sweating to go away. Even now on occasion I still break into sweat; no activity involved. I never had any of the symptoms you experienced.

Subscribe to Comments for "lupron"